# SDR ASAA0210222

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6578983544
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND FAIRING SUPPORT ANGLE BODY STATION 676, RIGHT BUTTOCK LINE 17, RIGHT BUTTOCK LINE 44, CORRODED.  REMOVED AND REPLACED SUPPORT ANGLE IAW SRM.
